# SDR SWAA2019041531733

- Difficulty date: March 18, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A40001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB, STAB. STA. 129.5 AT 3RD STIFFENER AFT LOWER SECTION CRACKED.   R&R RIB IAW SRM AND DWG.
